# SDR GAIA00605

- Difficulty date: August 31, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: DRILLED HOLE IN WINDOW FRAME STA 465 WL259 LEFT HAND.  CORRECTIVE ACTION: DRILLED HOLE & INSTALLED RIVET IAW REO_ S00286 REV ORIG 8-29-00
